BibTeX record journals/amc/KumaranPV10

download as .bib file

@article{DBLP:journals/amc/KumaranPV10,
  author    = {M. Senthil Kumaran and
               D. Pandiaraja and
               B. Mayil Vaganan},
  title     = {Exact and explicit solutions of Euler-Painlev{\'{e}} equations
               through generalized Cole-Hopf transformations},
  journal   = {Appl. Math. Comput.},
  volume    = {217},
  number    = {7},
  pages     = {3412--3416},
  year      = {2010}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics